# SDR IPXA2019101197721

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Slat
- Component: Slat, Airbus
- Component part number: A57865200179
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR  RIGHT WING #3 SLAT UPPER T/E IS KNIFE EDGED.REPAIRED R/WING #3 SLAT UPPER T/E KNIFE EDGE IAW EO A300-5750-74224 & EA 300-5754-01-A7920 I/R. (MINOR REPAIR)
